Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having vibrating sensation in hands and legs. How to solve this problem?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
my hands and legs vibrates without any load on it i think some thing is unstable in my nervous system my nerves became wee what is the problem i am facing and how can i solve it?
Posted Fri, 29 Mar 2013 in Brain and Spine
Answered by Dr. Nsah Bernard 36 minutes later

Thanks for posting,
I am very much pleased to be able to help you.
If your having generalized muscle tremors then there is likely a nervous breakdown which might originating from your spinal cord or even central nervous system. Patients prescribed tramadol for general pain relief with or without other agents have reported withdrawal symptoms including uncontrollable nervous tremors, muscle contracture, and 'thrashing' in bed (similar to restless leg syndrome) if weaned off the medication too quickly. Anxiety, 'buzzing', 'electrical shock' and other sensations may also be present. So if you have taken tramadol for a long time and sudden withdraw from it, then that is likely the cause of your problem.
Tramadol has a very short half life and its withdrawal period as compared to other opiates is shorter. You will need to talk with your doctor about this and get his opinion. A withdrawal therapist could also be of great assistance.

Hope this helps and wish you the best.
Dr. Bernard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor